On affine-maximal ruled surfaces.

F. Milán; A. Martínez

Mathematische Zeitschrift (1991)

  • Volume: 208, Issue: 4, page 635-644
  • ISSN: 0025-5874; 1432-1823

How to cite


Milán, F., and Martínez, A.. "On affine-maximal ruled surfaces.." Mathematische Zeitschrift 208.4 (1991): 635-644. <http://eudml.org/doc/174342>.

author = {Milán, F., Martínez, A.},
journal = {Mathematische Zeitschrift},
keywords = {second variation; affine complete; flat affine metric},
number = {4},
pages = {635-644},
title = {On affine-maximal ruled surfaces.},
url = {http://eudml.org/doc/174342},
volume = {208},
year = {1991},

AU - Milán, F.
AU - Martínez, A.
TI - On affine-maximal ruled surfaces.
JO - Mathematische Zeitschrift
PY - 1991
VL - 208
IS - 4
SP - 635
EP - 644
KW - second variation; affine complete; flat affine metric
UR - http://eudml.org/doc/174342
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.